# SDR AU981342

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Plate
- Part number: OLI0094
- Condition: Cracked
- Location: Hydraulic Sys
- Component: 1213HDG310A
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT HYDRAULIC PUMP SANDWICH PLATE CRACKED ON SUCTION SIDE.  AIR ENTERED HYDRAULIC SYSTEM.
